BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Jump to: Article
    Number of items: 3.

    Article

    Xu, Jing (2012) Modelling covariance structure in bivariate marginal models for longitudinal data. Biometrika 2012 (3), pp. 649-662. ISSN 1464-3510.

    Xu, Jing and Wang, J. (2008) Maximum likelihood estimation of linear models for longitudinal data with inequality constraints. Communications in Statistics - Theory and Methods 37 (6), pp. 931-946. ISSN 0361-0926.

    Xu, Jing and Wang, J. (2008) Two-stage estimation of inequality-constrained marginal linear models with longitudinal data. Journal of Statistical Planning and Inference 138 (6), pp. 1905-1918. ISSN 03783758.

    This list was generated on Tue Oct 17 04:07:55 2017 BST.